MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-NEURO GOODIE PACK - DUNN

Medline Industries, LP MEDLINE; DBD-NEURO GOODIE PACK - DUNN
Catalog Number DYNJ64570B
Medical Device Problem Code Extra Components (4067)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
DBD-NEURO GOODIE PACK - DUNN
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joachim kamanda
three lakes drive
northfield, IL 60093--275
MDR Report Key50740895
Report Number1417592-2026-37528
Device Sequence Number8542149
Product Code OJG
UDI-Device Identifier10195327351212
UDI-Public10195327351212
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ64570B
Device Lot Number25JBU333
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/19/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown